# SDR SIMA201123414

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 28,042 hours, 26,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN3113AMS21042L3
- Condition: Worn
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4332 UPON OPENING THE MAIN CABIN DOOR THE INTERIOR HANDLE CAME OFF THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN CABIN DOOR INTERIOR HANDLE ATTACH HARDWARE (BOLT & NUT) IAW EMB-145 AMM 52-18-05.  THE MAIN CABIN DOOR FUNCTIONALLY CHECK WAS GOOD IAW EMB-145 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
